# SDR GTIA2017050101892

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 9,108 hours, 4,183 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905481
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

FELT AND HEARD A LOUD VIBRATION ON COCKPIT AND FRONT GALLEY FLOOR 5 MINUTES LATER SMELLED SMOKE.  R & R THE AVIONICS EXTRACT FAN AND BLOWER IAW AMM 21-26-51. OPS TESTED IAW AMM 21-26-00. TESTED OK.
